Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had Gonal F injection and HCG shot. HPT negative. Taking progesterone vaginal tablets. Have nausea and abdominal cramps. Reason for delay in periods?

Hi Doctor I was given Gonal F injection from 7th July to 16th July and HCG shot on 17th July. I did HPT on 5th Aug found it negative. As prescribed by my Doctor, I am taking projestron vaginal tablets. Its been more than 15days from my expected ovulation day. Can there be any other reason for the delay of my period? I have some symptoms such as nausea and abdominal cramps. Please suggest.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

Menstrual bleeding generally occurs on 14th day of ovulation.

Hormones like estrogen and progesterone can delay/prevent ovulation.

If ovulation is delayed, menstrual period will also get delayed accordingly.

If ovulation is prevented, menstrual bleeding will not occur till it is prevented.

Menstrual bleeding may occur a few days after withdrawal of drug (progesterone vaginal tablets).

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor